# SDR SH5R201609090001

- Difficulty date: July 27, 2016
- Submitted: September 9, 2016
- Operation: General aviation
- Aircraft: N721G
- Make and model: Cndair CL6002B16
- Aircraft serial: 5109
- Aircraft time: 8,914 hours, 4,299 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 64331
- Part serial: DCL341
- Condition: Cracked
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

RECEIVED NOTIFICATION THAT DURING TAKEOFF THE NR 1 MAIN WHEEL ASSY DEPARTED THE ACFT.  CREW CONTINUED ON WITH TAKEOFF CLIMB AND DIVERTED FOR AN UNSCHEDULED LANDING.  AIRCRAFT HAD AN UNEVENTFUL LANDING.  UPON INITIAL INSPECTION OF THE AIRCRAFT, IT WAS VISUALLY NOTED THAT THE AXLE FOR THE NR 1 MAIN WHEEL WAS CRACKED AND THE AXLE NUT WAS STILL INSTALLED.  UPON ENTRY INTO MAINTENANCE THE LT MLG TRAILING ARM AND AXLE ASSEMBLY WERE REPLACED WITH SERVICEABLE NEW, ZERO TIME, MLG TRAILING ARM AND AXLE ASSEMBLY.  THE DEPARTED NR 1 MAIN WHEEL ASSEMBLY AND REMAINING PIECES OF THE WHEEL BEARING RECOVERED AT DEPARTURE AIRPORT, HAVE BEEN COLLECTED AND FORWARDED TO COMPONENT MFG. THIS INCIDENT IS ALSO CURRENTLY UNDER INVESTIGATION BY THE SENIOR AIR SAFETY INVESTIGATOR FOR ACFT MFG.
